# SDR 9515579946

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8926E
- Make and model: Doug DC-9-31
- Aircraft serial: 45863
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION IN THE LONGERON 29L TO 30 FITTINGS AT FS 756.  REPLACED FITTINGS PER SRM 51-05.
